I had Sciton Laser refurfacing (30microns) done 6 days ago. Now, my face is breaking out very badly everywhere except for the T-zone. My skin was fine before. I just wanted smoother skin, but so far it's the extreme opposite of what I had hope for. I've never had this break out before and I am now 36 years old. Will this go away soon? Is there anything to help make it better or go away? Thank you so much for your answers.
Acne After Sciton Laser Resurfacing
Doctor Answers (1)
Acne probably from too much occlusion
Acne breakouts after resurfacing may happen--especially if too much aquaphor or vaseline is used. Speak to your doctor about what they recommend, but it will improve.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.